# SDR BAQA089269

- Difficulty date: September 22, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,608 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Fire Detection
- Part time: 5,609 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE FAIL LIGHT WIRE BROKEN/LOCK IN BACK OF CONNECTOR BROKEN. REPLACED WITH SERVICEABLE UNIT.    9/25/03
